Alert archive / Illinois / Flash Flood Warnings in 2011
Flash Flood Warning 12, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Apr 25, 2011, 8:43 PM CDT for 5 counties in Illinois. It was in force for 9 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 8:43 PM CDT (01:43 UTC)
- Expired
- Apr 26, 2011, 5:30 AM CDT
- In force
- 9 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Coles County, IL, Cumberland County, IL, Effingham County, IL, Moultrie County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 102 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 10:10 PM CDT | FLASH FLOOD | Mattoon, IL | SOUTH 9TH STREET IS CLOSED BETWEEN STINSON AVE AND OLD STATE ROAD IN MATTOON DUE TO WATER OVER THE ROAD. |
| Apr 25, 11:50 PM CDT | HEAVY RAIN 1.57 | 4 Nw Windsor, IL | STORM TOTAL SO FAR. SWOP. |
| Apr 26, 5:30 AM CDT | HEAVY RAIN 1.69 | Effingham, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 87 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
725
WGUS53 KILX 260143
FFWILX
ILC029-035-049-139-173-261030-
/O.NEW.KILX.FF.W.0012.110426T0143Z-110426T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
843 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COLES COUNTY IN EAST CENTRAL ILLINOIS...
CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
MOULTRIE COUNTY IN CENTRAL ILLINOIS...
SHELBY COUNTY IN CENTRAL ILLINOIS...
* UNTIL 530 AM CDT TUESDAY
* AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR INDICATED UP AN INCH AND A HALF OF RAIN HAD
FALLEN IN THE PAST HOUR ACROSS A PORTION OF THE WARNING AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHARLESTON...EFFINGHAM...MATTOON...SHELBYVILLE...SULLIVAN...
TOLEDO...ALLENVILLE...ALTAMONT...ASHMORE...BEECHER CITY...
BETHANY...COOKS MILL...COWDEN...DALTON CITY...DIETERICH...
EDGEWOOD...FINDLAY...GREENUP...HAZEL DELL...HUMBOLDT...
JANESVILLE...JEWETT...LAKEWOOD...LERNA...LOVINGTON...MONTROSE...
MOWEAQUA...NEOGA...OAKLAND AND RARDIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3922 8881 3922 8914 3935 8914 3935 8903
3965 8903 3965 8881 3974 8881 3974 8875
3979 8876 3979 8847 3965 8847 3965 8807
3968 8806 3969 8797 3948 8796 3948 8801
3918 8801 3917 8836 3891 8837 3891 8881
$$
BAK1 follow-up statement
990
WGUS73 KILX 260356
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1056 PM CDT MON APR 25 2011
ILC029-035-049-139-173-261030-
/O.CON.KILX.FF.W.0012.000000T0000Z-110426T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOULTRIE IL-SHELBY IL-COLES IL-CUMBERLAND IL-EFFINGHAM IL-
1056 PM CDT MON APR 25 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EFFINGHAM...
CUMBERLAND...COLES...SHELBY AND MOULTRIE COUNTIES UNTIL 530 AM CDT
TUESDAY...
AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RAINFALL TOTALS IN EXCESS OF 2 INCHES HAVE FALLEN ACROSS A PORTION
OF THE WARNED AREA SINCE 8 PM.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
CHARLESTON...EFFINGHAM...MATTOON...SHELBYVILLE...SULLIVAN...TOLEDO...
ALLENVILLE...ALTAMONT...ASHMORE...BEECHER CITY...BETHANY...COOKS
MILL...COWDEN...DALTON CITY...DIETERICH...EDGEWOOD...FINDLAY...
GREENUP...HAZEL DELL...HUMBOLDT...JANESVILLE...JEWETT...LAKEWOOD...
LERNA...LOVINGTON...MONTROSE...MOWEAQUA...NEOGA...OAKLAND AND RARDIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3922 8881 3922 8914 3935 8914 3935 8903
3965 8903 3965 8881 3974 8881 3974 8875
3979 8876 3979 8847 3965 8847 3965 8807
3968 8806 3969 8797 3948 8796 3948 8801
3918 8801 3917 8836 3891 8837 3891 8881
$$
BAKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 6:45 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Apr 25, 6:45 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 645 PM CDT MON APR 25 2011 .DISCUSSION... ISSUED 215 PM CDT MON APR 25 2011 MAIN FORECAST CONCERN CONTINUES TO BE RAINFALL AMOUNTS ACRS THE SOUTHEAST OVER THE NEXT COUPLE OF DAYS AS STALLED FRONTAL BOUNDARY TO OUR SOUTH WAS BEGINNING TO EDGE FURTHER NORTH EARLY THIS AFTERNOON. LARGE AREA OF RAIN SPREADING NNE ACRS CENTRAL IL THIS AFTN WITH THE MOST ACTIVE CONVECTION FURTHER SOUTH ACRS SOUTHERN MISSOURI INTO WESTERN KY AND TN. SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT OPERATIONAL MODELS CONTINUE TO SHIFT THE LOW LEVEL BOUNDARY FURTHER NORTHEAST EARLY TNT IN RESPONSE TO A STRONG UPPER LEVEL WAVE CURRENTLY OVER WESTERN OK. SURFACE LOW ASSOCIATED WITH THE UPPER SYSTEM WILL PUSH INTO WESTERN IL LATE TNT AND INTO NORTHERN ILLINOIS TUESDAY MRNG. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED NORTH OF THE LOW TRACK AND WARM FRONT WITH MODELS ONCE AGAIN HAVING A DIFFICULT TIME DEPICTING WHERE THE HEAVY RAIN AXIS WILL ALIGN ITSELF OVERNIGHT. LOOKS AS IF THE HI-RES NMM AND ARW MODELS WERE HANDLING THE SYNOPTIC AND MESOSCALE FEATURES MUCH BETTER THEN THE OPERATIONAL RUNS OF THE NAM-WRF AND GFS...SO WL TEND TO LEAN MORE ON THOSE SIMULATIONS WITH RESPECT TO JUST WHERE THE MOST SIGNIFICANT RAINS WILL OCCUR LATER TNT. AS WAS THE CASE LAST NIGHT...THE STRONG CONVECTION OVER OKLAHOMA... ARKANSAS...SRN MO... INTO THE LOWER OHIO VALLEY WILL TEND TO KEEP THE BETTER MOIST INFLOW TO OUR SOUTH TONIGHT...BUT IT STILL APPEARS THE AREAS CURRENTLY UNDER A FLASH FLOOD WATCH WILL SEE 1 TO 2 INCHES OF RAIN OVERNIGHT INTO TUE MRNG. SEVERE THREAT RATHER LIMITED AS WIDESPREAD CLOUDS AND LACK OF INSTABILITY AT LEAST INTO EARLY THIS EVENING. MAY SEE A NARROW WINDOW OF OPPORTUNITY LATER THIS EVENING AS THE SFC WAVE AND WARM FRONT SHIFT FURTHER NORTH INTO PARTS OF SOUTHWEST IL BRINGING THE THREAT FOR ISOLD HAIL AND WIND. UPPER LEVEL WAVE AND ASSOCIATED SFC LOW WILL PUSH A COLD FRONT THRU THE FORECAST AREA TOMORROW MRNG...WITH MODELS SUGGESTING ADDITIONAL DEVELOPMENT POSSIBLE EAST OF INTERSTATE 55 WHERE FORECAST SOUNDINGS INDICATING SOME DECENT CAPES AND SHEAR AVAILABLE FOR A BRIEF TIME TOMORROW AFTERNOON. FRONT SHOULD EDGE JUST EAST OF OUR AREA BY EVENING WITH A LULL IN THE RAINFALL FOR ABOUT A 6 TO 12 HOUR PERIOD BEFORE POPS ARE INCREASED AGAIN ACRS SOUTHEAST ILLINOIS TUESDAY NIGHT AND WEDNESDAY AS ADDITIONAL SHORTWAVE ENERGY DRIVING SE INTO THE SRN PLAINS WILL INDUCE LOW PRESSURE ON THE FRONTAL BOUNDARY JUST TO OUR EAST AND SOUTH. THE LOW IS FORECAST TO PUSH NE THRU SRN IL INTO CENTRAL INDIANA ON WEDNESDAY WITH ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL FOR SOUTHEAST ILLINOIS. FINALLY...AS THE MIDWEEK SYSTEM PUSHES OFF TO OUR NORTHEAST...WE WILL SEE AT LEAST A COUPLE OF DAYS OF DRY WEATHER ACRS THE AREA. WILL HANG ON TO LOW CHANCE POPS...ESP ACRS THE EAST WED NIGHT AS THE SYSTEM DEPARTS...BUT AFTER THAT...IT APPEARS THE NEXT BEST CHANCE FOR SEEING SIGNIFICANT RAINFALL WILL HOLD OFF UNTIL THE WEEKEND. LONG TERM...FRIDAY THROUGH MONDAY MODELS CONTINUE TO SUGGEST AN ACTIVE WEATHER PATTERN OVER THE LOWER 48 DURING THIS PERIOD...ALTHOUGH NOT ON AN EVERY DAY BASIS LIKE WHAT HAS BEEN GOING ON OVER THE MIDWEST SINCE LATE LAST WEEK. NEXT SHORTWAVE AND FRONTAL BOUNDARY TO AFFECT THE AREA WILL BE ON SATURDAY WITH SHOWER AND THUNDERSTORM CHANCES INCREASING LATE FRIDAY NIGHT WITH THE LOW LEVEL WARM ADVECTION PATTERN DEVELOPING AHEAD OF THE WAVE...AND WITH THE FRONTAL SYSTEM SATURDAY AND SATURDAY NIGHT. AFTER THAT...ENSEMBLES SHOWING QUITE A BIT OF SPREAD WITH RESPECT TO ADDITIONAL WAVE DEVELOPMENT ON THE FRONTAL BOUNDARY TO OUR SOUTH LATE IN THE WEEKEND AND EARLY NEXT WEEK. AS A RESULT...WL HOLD OFF ADDING ANY MENTIONABLE POPS IN THE GRIDS AND SEE HOW MODELS RESOLVE THE DETAILS FOR LATE IN THIS FORECAST PERIOD. SMITH && .AVIATION... ISSUED 645 PM CDT MON APR 25 2011 LOW PRESSURE IS EXPECTED TO TRACK INTO THE CENTRAL ILLINOIS TERMINAL AREA TONIGHT FROM THE SOUTHWEST. THIS WILL CAUSE AN INCREASE IN SHOWERS AND SOME THUNDERSTORMS...AS WELL AS RETURN CIGS TO IFR LEVELS. THE MAIN THUNDER RISK SHOULD REMAIN EAST OF THE SURFACE LOW TRACK...SO HAVE ONLY INCLUDED A TEMPO FOR THUNDER AT KCMI WITH VCTS FURTHER WEST. EAST TO SOUTHEAST WINDS OF 10-15 KTS ARE EXPECTED UNTIL THE SURFACE LOW PASSES BY. ONCE THE CENTER OF THE SURFACE LOW CLEARS LATE TONIGHT OR EARLY TUESDAY...WINDS WILL SWING AROUND TO THE SOUTHWEST AND BECOME GUSTY. IN ADDITION...THE PRECIPITATION IS EXPECTED TO COME TO AN END WITH CIGS CLIMBING BACK INTO THE MVFR CATEGORY. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ILZ062-063-066>068- 071>073. &&
Hazardous weather outlook, Apr 25, 3:27 PM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 327 PM CDT MON APR 25 2011 ILZ062-063-066>068-071>073-261100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 327 PM CDT MON APR 25 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A POTENTIALLY SERIOUS FLASH FLOOD SETUP REMAINS IN PLACE OVER SOUTHEASTERN ILLINOIS ALONG AND SOUTH OF INTERSTATE 70. RAINS FROM THE PAST FEW DAYS HAVE SATURATED THE SOIL. AS THUNDERSTORMS INCREASE OVER THE AREA TONIGHT...THE RAINFALL WILL BE QUICKLY CONVERTED TO RUNOFF WITH VERY LITTLE OF THE RAIN SOAKING IN. THUS...URBAN AREAS...VALLEYS AND OTHER FLOOD PRONE AREAS MAY QUICKLY FILL WITH WATER. IN ADDITION TO THE FLOODING THREAT...THERE IS A LOW CHANCE OF SEVERE THUNDERSTORMS TONIGHT FROM FLORA TO LAWRENCEVILLE. THE MAIN SEVERE WEATHER HAZARDS WILL BE HAIL...WITH DAMAGING WINDS POSSIBLE. MINOR TO MODERATE FLOODING WILL CONTINUE OVER MANY AREA RIVERS AND STREAMS...INCLUDING THE WABASH...LITTLE WABASH...AND EMBARRAS RIVERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER PERIOD OF THUNDERSTORMS CONTAINING HEAVY RAIN WILL BE POSSIBLE LATE TUESDAY NIGHT AND WEDNESDAY AS THE NEXT DISTURBANCE MOVES FROM THE PLAINS INTO THE LOWER OHIO VALLEY. THE ADDITIONAL RAINFALL WILL WORSEN ANY ONGOING FLOODING...SO KEEP INFORMED OF THE LATEST FORECASTS THROUGH AT LEAST THE MIDDLE OF THIS WEEK. ADDITIONAL THUNDERSTORM CHANCES WILL RETURN AGAIN FRIDAY NIGHT THROUGH SATURDAY NIGHT AS ANOTHER LOW PRESSURE SYSTEM AFFECTS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. ILZ027>031-036-037-040-041-047-049-050-261100- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 327 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THE NEXT WEATHER DISTURBANCE WILL TRIGGER A FEW THUNDERSTORMS TONIGHT. ALTHOUGH THE RISK FOR SEVERE STORMS WILL BE LOW...RAINFALL AMOUNTS OF AROUND AN INCH MAY CAUSE PONDING ON ROADWAYS IN URBAN AREAS AND LOW SPOTS. STAGES ALONG THE ILLINOIS RIVER WILL CONTINUE TO RISE...WITH MINOR TO MODERATE FLOODING CONTINUING THROUGH AT LEAST THIS WEEK. FLOODING WILL ALSO BE OBSERVED ON PORTIONS OF THE LOWER SANGAMON RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL RETURN AGAIN FRIDAY NIGHT THROUGH SATURDAY NIGHT AS THE NEXT LOW PRESSURE SYSTEM AFFECTS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044-045-053-261100- CHAMPAIGN-MACON-PIATT- 327 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A DISTURBANCE WILL TRIGGER THUNDERSTORM ACTIVITY OVER THE AREA TONIGHT. ALTHOUGH THE RISK FOR SEVERE STORMS WILL BE LOW...RAINFALL AMOUNTS OF 1 TO 2 INCHES MAY CAUSE PONDING ON ROADWAYS IN URBAN AREAS AND LOW SPOTS. MINOR FLOODING WILL CONTINUE ALONG THE SANGAMON RIVER AROUND THE MONTICELLO AREA THROUGH THIS WEEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL RETURN ON WEDNESDAY AND AGAIN FRIDAY NIGHT THROUGH SATURDAY NIGHT AS THE NEXT COUPLE OF LOW PRESSURE SYSTEMS AFFECT THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042-043-046-048-051-052-054>057-061-261100- CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MCLEAN-MENARD- MOULTRIE-SANGAMON-SHELBY-VERMILION- 327 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A DISTURBANCE WILL TRIGGER THUNDERSTORM ACTIVITY OVER THE AREA TONIGHT. ALTHOUGH THE RISK FOR SEVERE STORMS WILL BE LOW...RAINFALL AMOUNTS OF 1 TO 2 INCHES MAY CAUSE PONDING ON ROADWAYS IN URBAN AREAS AND LOW SPOTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL RETURN ON WEDNESDAY AND AGAIN FRIDAY NIGHT THROUGH SATURDAY NIGHT AS THE NEXT COUPLE OF LOW PRESSURE SYSTEMS AFFECT THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SHIMON
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:19 PM CDT | Flash Flood Warning | ILX | Clay, Jasper, Richland | 8 hr |
| Apr 25, 10:12 PM CDT | Flash Flood Warning | ILX | Douglas | 8 hr |
| Apr 25, 10:29 PM CDT | Flash Flood Warning | ILX | Clark, Crawford, Edgar, Lawrence | 9 hr |
| Apr 26, 7:26 AM CDT | Areal Flood Warning | ILX | Crawford, Lawrence | 4 hr |
| Apr 26, 7:30 AM CDT | Areal Flood Warning | ILX | Edgar | 4 hr |
| Apr 26, 11:09 AM CDT | River Flood Warning | ILX | Vermilion | 34 hr |
| Apr 26, 11:22 AM CDT | Areal Flood Warning | ILX | Edgar | 6 hr |
| Apr 26, 11:24 AM CDT | Areal Flood Warning | ILX | Crawford, Lawrence | 6 hr |
| Apr 26, 12:03 PM CDT | Special Weather Statement | ILX | Christian, Macon | 57 min |
Nearby
Flash Flood Warnings in Illinois, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.